advertisement

Diabetes

Question
Posted by: | 2018/11/13

Q.

Actraphane causing sugar spikes

Hi doc, I've been a diabetic for the past 4 years. I recently started using actraphane, after using actraped and protaphane  but my blood suger is very high 

Expert's Reply

A.

Diabetes expert
- 2018/11/14

Hi

When using insulin, the amount required by different patients varies, depending on stage of diabetes, weight, diet, and exercise. To get to the right amount of insulin requires the dose to be adjusted according to a system, which should be given to you by your doctor, as he needs to individualize the targets that he wants you to try and maintain

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.